# SDR TSAA9757087

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION FOUND SCATTERED ALONG LEFT UNDERWING SKIN PANEL BTW WBL 204.4 AND 198.6 OUTBOARD OF ENGINE PYLON.  REPAIRED PER ECO1684R7.  AIRCRAFT RETURNED TO SERVICE.  (M)
